Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An application of the Lefschetz fixed-point theorem to non-convex
differential inclusions on manifolds


Authors: Stanislaw Domachowski and Tadeusz Pruszko
Journal: Proc. Amer. Math. Soc. 126 (1998), 1231-1236
MSC (1991): Primary 58F32; Secondary 47H04, 28B20
MathSciNet review: 1443380
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A selector theorem for non-convex orientor fields on closed manifolds is given and the Lefschetz fixed point theorem is used to establish an existence result for these ones.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58F32, 47H04, 28B20

Retrieve articles in all journals with MSC (1991): 58F32, 47H04, 28B20


Additional Information

Stanislaw Domachowski
Affiliation: Institute of Mathematics, Gdańsk University, ul. Wita Stwosza 57, 80–952 Gdańsk, Poland

Tadeusz Pruszko
Affiliation: Institute of Mathematics, Gdańsk University, ul. Wita Stwosza 57, 80–952 Gdańsk, Poland

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04278-6
PII: S 0002-9939(98)04278-6
Received by editor(s): September 23, 1996
Additional Notes: The work of the first author was supported by the University of Gdańsk, grant nr BW-5100-5-0055-6
Communicated by: Hal L. Smith
Article copyright: © Copyright 1998 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia